# SDR VNAA9802024

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 161251
- Condition: Failed
- Location: Rt Wingtip
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE, THE ACFT WAS STRUCK BY LIGHTNING.  CONTINUED ON TO RDG.  MX INSPECTED AND APPROVED THE ACFT FOR A FERRY FLIGHT TO PIT.  THE FERRY FLIGHT WAS COMPLETED WITHOUT INCIDENT.  PIT MX COMPLIED WITH A LIGHTNING STRIKE INSPECTION IAW DORNIER MM 05-51-02.  MX INSPECTED AND REPAIRED BURNT PAINT ON THE RIGHT HAND WING TIP AND REPLACED THE RIGHT HAND OUTBOARD WING TIP STATIC WICK.  ALSO, DAMAGE WAS NOTED ON THE LEFT HAND MAIN LANDING GEAR FAIRING SPONSON.  A REPAIR WAS CARRIED OUT ON THE AREA IAW DORNIER SRM 51-77-31.
